# SDR AALA20021585

- Difficulty date: October 24, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LIGHT CORROSION IN SPOTS ALONG AFT CARGO DOOR BEAM.  INSTALLED DOUBLER ON AFT CARGO LOWER DOOR JAMB PER AARD 53-10-3.  (M)
